# SDR SWAA2016112809972

- Difficulty date: November 1, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A200041
- Part serial: IC0572
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 120.30, 3RD STIFFENER FROM THE FORWARD SPAR.   REPAIRED THE STIFFENER IAW EA.
